Vol. 11, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 1
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-7916
Author Index
To Appear
 
Other MSP Journals
Computations with rational maps between multi-projective varieties

Giovanni Staglianò

Vol. 11 (2021), 143–153
Abstract

We briefly describe the algorithms behind some of the functions provided by the Macaulay2 package MultiprojectiveVarieties, a package for multi-projective varieties and rational maps between them.

Keywords
multiprojective variety, rational map, birational map, multidegree
Mathematical Subject Classification
Primary: 14E05, 14Q15
Supplementary material

Multiprojective varieties and multirational maps

Milestones
Received: 12 January 2021
Revised: 27 July 2021
Accepted: 31 August 2021
Published: 20 February 2022
Authors
Giovanni Staglianò
Dipartimento di Matematica e Informatica
Università degli Studi di Catania
Catania
Italy